# SDR CALA2025021702347

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 70,194 hours, 26,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 22C HANGING BY THE WIRE.    REMOVED AND REPLACED EMERGENCY LIGHT ON SEAT 22C IN REFERENCE TO CMM 25-22-55. FUNCTIONAL CHECK GOOD AT THIS TIME.
